CureZone   Log On   Join
Re: mirena coil side affects?
 
htebazile3791 Views: 2,453
Published: 15 years ago
 
This is a reply to # 844,360

Re: mirena coil side affects?


I would say the symptoms are definately connected to the coil since having mine fitted in 2005 i have had most of your symptoms also abdominal pain sometimes on the left and sometimes on the right i have grown facial hair had numbness in my feet and legs and have found myself getting very emotional.
The doctors have been telling me to perservere and that the symptoms will settle eventually but 2 years later they have not settled down only seem to be getting worse.

Anyway i am having IT removed May 2nd hopefully i can then settle back to my usually happy self!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

1.672 sec, (1)